# SDR AALA20030324

- Difficulty date: March 6, 2003
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N459AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49564
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL DAMAGED FS 1160.  INSTALLED REPAIR PER AARD 53-10-00-3 CONDITOIN IV AND EOS 80559.  (M)
